# SDR 2006FA0001027

- Difficulty date: October 17, 2006
- Submitted: October 25, 2006
- Operation: General aviation
- Aircraft: N640LS
- Make and model: Beech 58
- Aircraft serial: TH1107
- Engine: Cont IO520C
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Rod
- Condition: Failed
- Location: Engine
- Part time: 907 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CYLINDER NR 2 PISTON ROD FAILED WHILE AIRCRAFT WAS IN CRUISE FLIGHT. PROP WAS FEATHERED. AIRCRAFT LANDED WITHOUT INCIDENT. (K)
